MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. TOURGUIDE STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0709009
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medwatch report is for administration purposes only.The device was used in treatment and not returned for analysis as device discarded by the user facility.There was no device performance related failure reported by the user.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.Risk assessment is not required as no device malfunction reported.No further investigation is required.Based on the investigation, a capa is not required as there was no issue reported for the device performance or quality.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
It was reported that 2 days post the index procedure, on the (b)(6) 2021 patient had thrombosed leg and intervention performed to treat thrombosed legs.Patient died from multi organ failure after reintervention.As per physician patient death is related to the procedure and not device.Tourguide steerable guiding sheath work as intended and no product malfunction reported.No additional information is available.

Brand Name
TOURGUIDE STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key11417519
Report Number1035166-2021-00028
Device Sequence Number3522529
Product Code DYB
UDI-Device Identifier00643169936249
UDI-Public00643169936249
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberTG0709009
Device Catalogue NumberTG0709009
Device Lot NumberC8-20212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR